# SDR DALA2018121217154

- Difficulty date: December 10, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 70,200 hours, 50,768 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Contaminated
- Location: Anti-Skid System
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 993 - BRAKE - AFTER LANDING GEAR EXTENSION ALL ANTI-SKID MESSAGES ILLUMINATED ON EOAP. THE CREW RAN THE QRH PROCEDURE BUT THE MESSAGES REMAINED. AFTER TOUCHDOWN, THE CREW HAD NO BRAKES AND USED REVERSERS TO SLOW THE AIRCRAFT. THE CREW THEN EXITED TO THE TAXIWAY, TURNED THE ANTI-SKID SYSTEM OFF, AND THE BRAKES STARTING WORKING NORMAL. CORRECTIVE ACTION: MAINTENANCE TROUBLESHOT PER AMM. ALL TEST CHECK GOOD. NO SKID BURNS WERE FOUND ON ANY TIRES. EVIDENCE OF PREVIOUS FLUID CONTAMINATION WAS FOUND ON THE ANTI-SKID CONTROL BOX. MAINTENANCE REPLACED ANTI-SKID CONTROL BOX AND TESTED PER AMM. (LP5214530)
